# SDR ASAA2020080322976

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 16,773 hours, 5,295 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA563011
- Condition: Faulted
- Location: Fuel Flow
- Part time: 16,773 hours, 5,295 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, NUMBER 1 ENGINE WOULD NOT START. TWO FAILED ATTEMPTS, ONCE ON IGN L & ONCE IGN R. ENGINE SPINS UP NORMALLY TO 25% N2, ONCE START LEVER IS ADVANCED MINIMAL EGT INCREASE TO ABOUT 200 DEGREES THEN ENGINE N2 & N1 DECELERATES. ABORTED ENGINE START CHECKLIST COMPLETED. GROUNDED - YES. DEBRIEFED AIRCREW, VERIFIED NO CIRCUIT BREAKERS EXTENDED, PERFORMED #1 ENGINE BITE CHECK WITH NO DEFECTS. REF B737-900 FIM 80-05 TASK 806. INSPECTED TURBINE EXHAUST FOR SIGNS OF ENGINE FAILURE, NO DEFECTS NOTED. PERFORMED #1 ENGINE START AND START FAILED, NOTICED #1 ENGINE FUEL SPAR VALVE LIGHT ON. CHECKED CIRCUIT BREAKER AND FOUND IT EXTENDED. RESET #1 ENG SPAR VALVE CIRCUIT BREAKER REF AMM 20-60-01-860-801 AND PERFORMED TWO ENGINE STARTS WITH NO DEFECTS. REMOVED AND REPLACED #1 ENGINE SPAR VALVE REF AMM 28-22-11. PERFORMED #1 ENG FUEL SPAR VALVE-ELECTRCAL CONTROL AND INDICATION TEST REF AMM TASK 28-22-00-710-801 OPS CHECK GOOD. C/B DID NOT POP.
